shadow_tr

New Books

Jan 9th, 2017


NT M415a
Auxiliary Polynomials in Number Theory / David Masser

DG (con) M385n
Noncommutative Geometry and Optimal Transport / editor Pierre Martinetti

Prob S813p
Phylogeny Discrete and Random Processes in Evolution / Mike Steel

New Journal Issues


Abstracts. v.37:no.4 (2016) & v.38:no.1 (2017)

ACTA arithmetica. v.175:no.1-4 (2016)

ACTA scientiarum mathematicarum. v.82:no.3-4 (2016)

Annals of statistics. v.44:no.6 (2016)

Amstat news. #474 (2016)

BIT numerical mathematics. v.56:no.4 (2016)

Bulletin of the American mathematical society. v.54:no.1 (2017)

Czechoslovak mathematical journal. v.66:no.4 (2016)

Elemente der mathematik. v.71:no.4 (2016)

Houston journal of mathematics. v.42:no.4 (2016)

International journal of bifurcation and chaos. v.26:no.11 & 12 (2016)

International journal of mathematics. v.27:no.11 (2016)

Journal of knot theory and its ramifications. v.25:no.12 (2016)

La gazette des mathematiciens. #150 (2016)

Methods and applications of analysis. v.23:no.3 (2016)

Michigan mathematical journal. v.64:no.4 (2016)

Notices of the American mathematical society. v.64:no.1 (2017)

Osaka journal of mathematics. v.53:no.4 (2016)

Pacific journal of mathematics. v.285:no.1 (2016)

Proceedings of the Japan academy. v.92A:no.7 & 8 (2016)

Taiwanese journal of mathematics. v.20:no.5 (2016)

* Additional New Titles from the past 1 to 2 weeks are shelved underneath the New Book section. These particular books, even though considered new, are available for check-out.


« Return to Collection Information

« Return to Math Library Homepage

Mathematics Department, 424 Gibson Hall, New Orleans, LA 70118 504-865-5727 math@math.tulane.edu